Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Jozef Schreier (1909-1943). Biografia
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2013 (Polish)In: Wiadomosci Matematyczne, ISSN 2080-5519, Vol. 49, no 2, 47-60 p.Article in journal (Refereed) Published
Abstract [en]

Jozef (Josef) Schreier was a Polish mathematician, working in functionalanalysis, group theory and combinatorics. In 1934 he defended Ph.D. thesis On finite basis in topological groups at the University of Jan Kazimierz in Lwow under supervision of Stefan Banach, and was active member of the so-called Lwow School of Mathematics. He published 16 scientific papers and his name is known in mathematics for Schreier spaces, Schreier sets, and Schreier-Ulam theorems. In April 1943, committed suicide pushed to this desperate step by the Nazis. Part one describes the life of Jozef Schreier but in the second part we will discuss his scientific achievements in mathematics and complete list of his scientific publications.

Place, publisher, year, edition, pages
2013. Vol. 49, no 2, 47-60 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-14889Local ID: e52c4524-9ddd-4a2a-9425-dd6028d0cb35OAI: oai:DiVA.org:ltu-14889DiVA: diva2:987862
Note
Validerad; 2014; 20131206 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(1604 kB)24 downloads
File information
File name FULLTEXT01.pdfFile size 1604 kBChecksum SHA-512
8c2c07996bc896c611003d10eb18ba09948c8ed09677d4c36c59f54c9b84d97e913bd6f95b959cdc1e939462115f0c1290ea52935e28d7c0cfddac59edfb82c1
Type fulltextMimetype application/pdf
fulltext(4941 kB)53 downloads
File information
File name FULLTEXT02.pdfFile size 4941 kBChecksum SHA-512
01b2be52a3ad4e672194be63bb2e58df472f91faabf60387555131f3cf6a010b8fa5e6e18746741529ca9ec51d8762ecf7982ef03e48107adbd2207fc5a74930
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Wiadomosci Matematyczne
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 77 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 54 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf